MAUDE Adverse Event Report: 4.5MM LCP PROXIMAL TIBIA PLATE 10 HOLES/190MM-RIGHT; PLATE, FIXATION, BONE

4.5MM LCP PROXIMAL TIBIA PLATE 10 HOLES/190MM-RIGHT; PLATE, FIXATION, BONE
Model Number 240.042
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, this complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Complainant part is not expected to be returned for manufacturer review/investigation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate (b)(4).
 
Event or Problem Description
This report is against user facility medwatch number (b)(4) , a copy is attached.The only information contained in this report is correction or additional information.This report captures one 4.5mm lcp proximal tibia plate 10 holes/190mm-right.This is report 9 of 10 for (b)(4).The other screw is being captured on related (b)(4).

Brand Name
4.5MM LCP PROXIMAL TIBIA PLATE 10 HOLES/190MM-RIGHT
Common Device Name
PLATE, FIXATION, BONE
MDR Report Key7497927
Report Number2939274-2018-52093
Device Sequence Number16638385
Product Code HRS
UDI-Device Identifier10886982164551
UDI-Public(01)10886982164551
Combination Product (Y/N)N
PMA/510(K) Number
K052390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number240.042
Device Catalogue Number240.042
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/01/2018
Initial Report FDA Received Date05/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;